MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL NTRL LNR G1 32MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV EHXL NTRL LNR G1 32MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV EHXL NTRL LNR G1 32MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately one month post tha, there was a change in treatment.After the revision operation (b)(6) 2022, patient reported instability with two dislocations, so on (b)(6) 2022 the xle inlay was changed to a 20° shoulder inlay.
 
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) it was reported from a foreign regulatory body that a patient had a change in treatment related to a hip replacement surgery.¿with regard to the patient's uti ((b)(6)), there was a change in treatment.After on (b)(6) 2022 the revision operation reported resulted in instability with two dislocations, so on (b)(6), 2022 the xle inlay was changed to a 20° shoulder inlay.¿ no additional information is available.The devices will not be returned.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for instability cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.

Brand Name
NV EHXL NTRL LNR G1 32MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15088518
Report Number1038671-2022-00836
Device Sequence Number3879425
Product Code JDI
UDI-Device Identifier10885862537263
UDI-Public10885862537263
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2026
Device Model NumberNV EHXL NTRL LNR G1 32MM
Device Catalogue Number140-32-51
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer09/06/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown